No Tukey reduction of Lebesgue null to Silver null sets

Journal of Mathematical Logic 18 (2):1850011 (2018)
  Copy   BIBTEX

Abstract

We prove that consistently the Lebesgue null ideal is not Tukey reducible to the Silver null ideal. This contrasts with the situation for the meager ideal which, by a recent result of the author, Spinas [Silver trees and Cohen reals, Israel J. Math. 211 473–480] is Tukey reducible to the Silver ideal.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,706

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On possible restrictions of the null ideal.Ashutosh Kumar & Saharon Shelah - 2019 - Journal of Mathematical Logic 19 (2):1950008.
Hechler’s theorem for the null ideal.Maxim R. Burke & Masaru Kada - 2004 - Archive for Mathematical Logic 43 (5):703-722.
Remarks on nonmeasurable unions of big point families.Robert Rałowski - 2009 - Mathematical Logic Quarterly 55 (6):659-665.
Closed measure zero sets.Tomek Bartoszynski & Saharon Shelah - 1992 - Annals of Pure and Applied Logic 58 (2):93-110.
Preserving Non-null with Suslin+ Forcings.Jakob Kellner - 2006 - Archive for Mathematical Logic 45 (6):649-664.
Answer to a question of Rosłanowski and Shelah.Márk Poór - 2021 - Journal of Mathematical Logic 21 (3):2150022.
ℙmax variations related to slaloms.Teruyuki Yorioka - 2006 - Mathematical Logic Quarterly 52 (2):203-216.

Analytics

Added to PP
2018-06-15

Downloads
26 (#939,973)

6 months
3 (#1,186,452)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Different cofinalities of tree ideals.Saharon Shelah & Otmar Spinas - 2023 - Annals of Pure and Applied Logic 174 (8):103290.

Add more citations

References found in this work

Happy families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
Iterated perfect-set forcing.James E. Baumgartner & Richard Laver - 1979 - Annals of Mathematical Logic 17 (3):271-288.
Sacks forcing, Laver forcing, and Martin's axiom.Haim Judah, Arnold W. Miller & Saharon Shelah - 1992 - Archive for Mathematical Logic 31 (3):145-161.
Generic trees.Otmar Spinas - 1995 - Journal of Symbolic Logic 60 (3):705-726.
Borel partitions of infinite subtrees of a perfect tree.A. Louveau, S. Shelah & B. Veličković - 1993 - Annals of Pure and Applied Logic 63 (3):271-281.

View all 10 references / Add more references